kth.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Stochastic Fokker-Planck equations for conditional McKean-Vlasov jump diffusions and applications to optimal control
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematisk statistik.ORCID-id: 0000-0003-1662-0215
Department of Mathematics, University of Oslo, Oslo, Norway.
2023 (Engelska)Ingår i: SIAM Journal of Control and Optimization, ISSN 0363-0129, E-ISSN 1095-7138, Vol. 61, nr 3, s. 1472-1493Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

The purpose of this paper is to study optimal control of conditional McKean-Vlasov (mean-field) stochastic differential equations with jumps (conditional McKean-Vlasov jump diffu-sions, for short). To this end, we first prove a stochastic Fokker-Planck equation for the conditional law of the solution of such equations. Combining this equation with the original state equation, we obtain a Markovian system for the state and its conditional law. Furthermore, we apply this to formulate a Hamilton-Jacobi-Bellman equation for the optimal control of conditional McKean-Vlasov jump diffusions. Then we study the situation when the law is absolutely continuous with respect to Lebesgue measure. In that case the Fokker-Planck equation reduces to a stochastic par-tial differential equation for the Radon-Nikodym derivative of the conditional law. Finally we apply these results to solve explicitly the linear-quadratic optimal control problem of conditional stochastic McKean-Vlasov jump diffusions, and optimal consumption from a cash flow.

Ort, förlag, år, upplaga, sidor
Society for Industrial & Applied Mathematics (SIAM) , 2023. Vol. 61, nr 3, s. 1472-1493
Nyckelord [en]
jump diffusion, common noise, conditional McKean-Vlasov differential equation, stochastic Fokker-Planck equation, optimal control, HJB equation
Nationell ämneskategori
Sannolikhetsteori och statistik
Identifikatorer
URN: urn:nbn:se:kth:diva-334288DOI: 10.1137/21M1461034ISI: 001031998600016Scopus ID: 2-s2.0-85163551831OAI: oai:DiVA.org:kth-334288DiVA, id: diva2:1789189
Anmärkning

QC 20231122

Tillgänglig från: 2023-08-18 Skapad: 2023-08-18 Senast uppdaterad: 2023-11-22Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Person

Agram, NaciraØksendal, Bernt

Sök vidare i DiVA

Av författaren/redaktören
Agram, NaciraØksendal, Bernt
Av organisationen
Matematisk statistik
I samma tidskrift
SIAM Journal of Control and Optimization
Sannolikhetsteori och statistik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 79 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf